# SDR ASOA20131121438

- Difficulty date: November 21, 2013
- Submitted: November 21, 2013
- Operation: Air carrier
- Aircraft: N12142
- Make and model: Emb EMB-145XR
- Aircraft serial: 735
- Aircraft time: 30,109 hours, 16,847 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14529495003
- Condition: Corroded
- Location: Frames 59-60
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLOOR SUPPORT BETWEEN FRAMES 59 TO 60 CORRODED BEYOND LIMITS AFTER BLEND-OUT.  R & R FLOOR SUPPORT.
